zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of semilinear differential equations with nonlocal initial conditions. (English) Zbl 1129.34041

The author considers the existence of mild solutions for semilinear Cauchy problems

u ' (t)=Au(t)+f(t,u(t)),t[0,b]a.e.,u(0)=g(u)+u 0 ,

where A is an infinitesimal generator of a strongly continuous semigroup T(t) of bounded linear operators in a Banach space X, f:[0,b]×XX, gC([0,b];X) are given X-valued functionals. Certain assumptions are imposed on the nonlinear terms which allow for using a suitable fixed point theorem in proving the existence result. The map g does not need to be compact in order to reach the existence conclusion. Instead some other weaker condition is assumed.

MSC:
34G20Nonlinear ODE in abstract spaces
47D06One-parameter semigroups and linear evolution equations
References:
[1]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchuy problem. J. Math. Anal. Appl., 162, 494–505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[2]Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl., 179, 630–637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[3]Byszewski, L., Lakshmikantham, V.: Theorems about the existence and uniqueness of a solutions of a nonlocal Cauchuy problem in a Banach space. Appl. Anal., 40, 11–19 (1990) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[4]Byszewski, L.: Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchuy problem. Zesz. Nauk. Pol. Rzes. Mat. Fiz., 18, 109–112 (1993)
[5]Jackson, D.: Existence and uniqueness of solutions of semilinear evolution nonlocal parabolic equations. J. Math. Anal. Appl., 172, 256–265 (1993) · Zbl 0814.35060 · doi:10.1006/jmaa.1993.1022
[6]Lin, Y., Liu, J.: Semilinear integrodi.erential equations with nonlocal Cauchy Problems. Nonlinear Analysis, 26, 1023–1033 (1996) · Zbl 0916.45014 · doi:10.1016/0362-546X(94)00141-0
[7]Ntouyas, S., Tsamotas, P.: Global existence for semilinear evolution equations with nonlocal conditions. J. Math. Anal. Appl., 210, 679–687 (1997) · Zbl 0884.34069 · doi:10.1006/jmaa.1997.5425
[8]Ntouyas, S., Tsamotas, P.: Global existence for semilinear integrodifferential equations with delay and nonlocal conditions. Anal. Appl., 64, 99–105 (1997) · Zbl 0874.35126 · doi:10.1080/00036819708840525
[9]Byszewski, L., Akca, H.: Existence of solutions of a semilinear functional-differential evolution nonlocal problem. Nonlinear Analysis, 34, 65–72 (1998) · Zbl 0934.34068 · doi:10.1016/S0362-546X(97)00693-7
[10]Aizicovici, S., Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems. Nonlinear Analysis, 39, 649–668 (2000) · Zbl 0954.34055 · doi:10.1016/S0362-546X(98)00227-2
[11]Benchohra, M., Ntouyas, S.: Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. J. Math. Anal. Appl., 258, 573–590 (2001) · Zbl 0982.45008 · doi:10.1006/jmaa.2000.7394
[12]Balachandran, K., Park, J., Chanderasekran: Nonlocal Cauchy problems for delay integrodifferential equations of Sobolev type in Banach spaces. Appl. Math. Letters, 15, 845–854 (2002) · Zbl 1028.45006 · doi:10.1016/S0893-9659(02)00052-6
[13]Fu, X., Ezzinbi, K.: Existence of solutions for neutral functional di.erential evolution equations with nonlocal conditions. Nonlinear Analysis, 54, 215–227 (2003) · Zbl 1034.34096 · doi:10.1016/S0362-546X(03)00047-6
[14]Liu, J.: A remark on the mild solutions of nonlocal evolution equations. Semigroup Forum, 66, 63–67 (2003)
[15]Kisielewicz, M.: Multivalued di.erential equations in separable Banach spaces. J. Optim. Theory Appl., 37, 231–249 (1982) · Zbl 0458.34008 · doi:10.1007/BF00934769
[16]Pazy, A.: Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983